# SDR EIA2000331

- Difficulty date: September 18, 2000
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Structure
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN LOWER LEFT HORIZ STAB BARREL NUT HOLES.  REPAIRED LOWER LEFT HORIZ STAB BARREL NUT HOLES.  OVERSIZED HOLES TO REMOVE CORROSION, FABRICATED AND INSTALLED REPAIR BUSHINGS PER ECRA 944-55-116-2.  (M)
